# SDR A6WA202103127712

- Difficulty date: March 11, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 41,608 hours, 39,509 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 1055A
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 10,532 hours, 10,571 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OPEN WARNING MESSAGE.  CW QRH.  ON HYD SYNOPTIC PAGE, #3 SYS SHOWED 300PSI, 70% QUANTITY AND BOTH HYD PUMP OFF.  SYS 3 HYD SWITCHES SET FOR TAKEOFF. WITH FLAPS SET TO 8D DEGREES.  PUMP CB'S WERE IN.  AT GATE, QUANTITY SHOWS 70%.  NO OBVIOUS SIGNS OF LEAKS NOTED.   ***AIRCRAFT REMOVED FROM SERVICE***  R&R #3 HYD RESERVOIR IAW AMM 29-12-30.  REF TO 319015/2 FOR REST OF INSTALLATION STEPS REQUIRED.
